# SDR DALA2015090705474

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR 6 HINGE BRACKET CRACKED.  REPLACED IAW DWG SR09550030 REV C.
